I have been off of Effexor, now for about two months, I had been on it for about 10 years. I feel constantly on the cuff of a migraine or the flu. Vertigo, attention problems and so on. I just feel like heck. Anyone out there please help!! I feel as if I'm at the end of a very thin string.
You don't say how fast you went off Effexor or why you went off of it. Effexor can be very difficult for some people to get off of. When people have difficulty stopping it, they are best to go off of it very, very gradually--like over months of time. Sorry, I don't know how long your symptoms will last. Consult your doctor about your problems with it. Good luck.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2012 • 14 answers
Posted 8 Jun 2014 • 1 answer
Posted 13 Nov 2014 • 3 answers
Posted 27 Nov 2016 • 3 answers
Posted 13 Sep 2017 • 0 answers